# SDR UHLA2015031300161

- Difficulty date: March 13, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N203JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000242
- Aircraft time: 14,922 hours, 10,996 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: False Indication
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT REAR DOOR EICAS MFD STATUS INDICATION IN FLIGHT ABOVE FL240.  LOCK AND PRESSURIZATION INDICATIONS NORMAL. R & R L2 DOOR HANDLE SENSOR IAW AMM 52-72-21.  OPS CHECK GOOD AT THIS TIME.
